Authors: | Stević, Stevo | Title: | On the recursive sequence xn+1 = A/∏i=0 kxn-i + 1/∏j=k+22k(k+1) x n-j | Journal: | Taiwanese Journal of Mathematics | Volume: | 7 | Issue: | 2 | First page: | 249 | Last page: | 259 | Issue Date: | 1-Jan-2003 | Rank: | M22 | ISSN: | 1027-5487 | DOI: | 10.11650/twjm/1500575062 | Abstract: | In [6] the authors proposed two open problems concerning the boundedness and the periodic nature of positive solutions of the nonlinear difference equation in the title. In this paper we prove a global covergence result and solve the open problems in the case A > 1. |
Keywords: | Asymptotically stable | Boundedness | Difference equation | Equilibrium | Period k + 2 solution | Positive solution | Publisher: | Mathematical Society of the Republic of China |
Show full item record
SCOPUSTM
Citations
81
checked on Apr 2, 2025
Page view(s)
15
checked on Jan 31, 2025
Google ScholarTM
Check
Altmetric
Altmetric
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.